Abdominal Tuberculosis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can abdominal tuberculosis recur?

Query: Hi doctor, I am a 21-year-old boy. Two and a half years ago, I got so weak by regular diarrhea (that last for six months), before that, my weight dropped to 47 kg. After visiting several doctors, I was finally diagnosed with abdominal tuberculosis. So the doctor started my medications course that l...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. Well, it does seem to be TB (tuberculosis) again, most probably multidrug-resistant tuberculosis (MDR-TB). So less likely, it is a relapse. If you have a fever and weight loss, similar intensity pain, and diarrhea as it was two and a half years back, you can think of re...  Read Full »

What is your opinion about my symptoms?

Query: Hi doctor, I used to have mild abdominal pain in the lower right part of the stomach. I was diagnosed with PPD six months ago and continued my regular medicine (no ATD). Since then, I occasionally get severe pain at the very same location and it lasts for around 4 to 6 hours. This pain was not regul...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Please explain if you have any other symptoms, bowel habits (constipation or diarrhea), consistency of stool, blood or mucus in stool, appetite and fever? If you have increased frequency of stool, loose stool and mucus in stool, then there might be possible Crohn's dis...  Read Full »

Is sudden weight loss apparent in abdominal tuberculosis?

Query: Hello doctor, My father had a sudden weight loss. CT abdomen was done. It shows likely TB etiology and few cortical cysts in the bilateral kidney. The previous infection was found in the urine culture report.  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Weight loss can definitely be explained by TB (tuberculosis) abdomen but before starting TB medicines it requires confirmation of TB for which you may require a biopsy test. If you can kindly upload the CT (computed tomography) abdomen report I can tell you which par...  Read Full »

Is there a possibility to develop peripheral neuropathy while taking anti-tubercular drugs?

Query: Hello doctor, My mother is 75 years old. She had been treated for TB (tuberculosis) of the abdomen as her ultrasound of abdomen finding was thicken bowel loop. In general terms, it was informed about TB in her abdomen. Accordingly, medicines were given to her as per the advise of a local MD doctor....  Read Full »


Dr. (col) Rakesh Karanwal

Cardiologist, Diabetologist, Endocrinologist, Family Physician, General Medicine Physician, Internal Medicine Physician, Neurologist, Pulmonologist, Rheumatologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have carefully gone through the details provided by you and have short-listed the following possibilities. Isoniazid-induced peripheral neuropathy, which occurs in a few patients who are on anti-tubercular drugs (including Isoniazid-INH). The specific treatment fo...  Read Full »

Despite taking medicines for stomach pain, I did not get any relief. Why?

Query: Hello doctor, I am having stomach pain from about one and a half months. The pain generally begins after lunch or dinner and may last for one to four hours. It is episodic in nature and increases in severity, and then gradually goes away. The pain occurs in the lower left region near the navel. Th...  Read Full »


Dr. Prathap

General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have seen all your reports (attachment removed to protect patient identity). Your treating doctor has evaluated you for all possible causes of the pain. And the prescription now you are using is an empirical therapy. If the pain still persists the next level of work u...  Read Full »

My mother has abdominal tuberculosis and duodenal stricture. Please help.

Query: Hello doctor, My mother has abdominal tuberculosis, duodenum stricture, and obstruction in rectosigmoid and distal sigmoid colon. She does not take any food, not even liquid food. And she does not pass urine and stools from the past four months. Please help.  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Abdominal tuberculosis requires antituberculosis drugs for sure, but if a stricture is present even after taking medications for 3 to 4 months, then surgery is recommended to relieve obstruction due to stricture. Presently, she is neither able to eat nor able to pass...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.